Symptoms of a Vyvanse Overdose

Vyvanse is a prescription amphetamine medication that is used to treat patients with Attention Deficit Hyperactivity Disorder. When taking this medication it is possible to take too much, which can prove to be very dangerous. The effects of a Vyvanse overdose will vary, depending on a number of factors, including the dosage of the medication that was taken and whether it was taken with any other medications, alcohol, or street drugs. The drug is also known to be very habit forming. If taken as a street drug the user will open the capsule, take the powder and mix it with water and once they drink it, they get an almost immediate high.

vyvanse addiction

Feeling feverish or extremely tired are two signs of overdose on Vyvanse.

There are several warnings associated with this drug that can cause sudden death such as taking MAO inhibitors; they should never be taken together. This drug, because it is a stimulant, can have a grave effect on your cardiac system and great care should be taken. A person should discuss all of the options, warning and possible side effects with their physician before taking this medication.

Some of the milder symptoms of Vyvanse overdose:

  • State of confusion
  • Mental instability or mood changes
  • Severe or persistent headache or dizziness
  • Restlessness that becomes severe
  • Tremors
  • Heavy or fast breathing
  • Fever
  • Hallucinations
  • Muscle pain or tenderness
  • Unusual or extreme tiredness
  • Dark colored urine
  • Stomach cramps that have become increasingly severe

In the event that you are experiencing any of these symptoms, you should seek medical attention as soon as possible to prevent the worsening of these symptoms.

Some of the more severe symptoms of Vyvanse 0verdose:

  • Light headedness or feeling faint
  • Irregular heartbeat or palpitations
  • Seizures- especially if it is a sudden onset
  • Severe nausea
  • Sudden onset of vomiting and/or diarrhea
  • Sudden death

If you are experiencing any of the above symptoms, it is urgent that you seek immediate medical attention. You are overdosing on Vyvanse and need to get help right away!

While there have been some studies done on children and sudden death associated with this drug according to the update most recently supplied by the US Food and Drug Administration there is no proven correlation with the drug. The impact of an overdose of Vyvanse can have a serious effect on the brain. Due to the fact that this drug is a stimulant it works directly with the brain to calm hyperactivity. If this drug is abused the long lasting effect of that abuse could be a devastating psychosis or even schizophrenia in the abuser.

If there has been an overdose of Vyvanse or abuse of this drug. It may be suggested that the patient go into a detoxification program to flush out any sign of this drug from their system.

Leave a Reply